MENU

You are here

Publications

Export 1535 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
S
Malchiodi A. The scalar curvature problem on $S\\\\sp n$: an approach via Morse theory. Calc. Var. Partial Differential Equations 14 (2002), no. 4, 429-445 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1331
Bianchini S, Tonon D. SBV-like regularity for Hamilton-Jacobi equations with a convex Hamiltonian. Journal of Mathematical Analysis and Applications [Internet]. 2012 ;391(1):190-208. Available from: http://hdl.handle.net/20.500.11767/13909
Bianchini S, Yu L. SBV-like regularity for general hyperbolic systems of conservation laws in one space dimension. Rend. Istit. Mat. Univ. Trieste. 2012 ;44:439–472.
Bianchini S. SBV Regularity of Systems of Conservation Laws and Hamilton–Jacobi Equations. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34691
Bianchini S. SBV regularity of genuinely nonlinear hyperbolic systems of conservation laws in one space dimension. Acta Mathematica Scientia, Volume 32, Issue 1, January 2012, Pages 380-388 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6535
Bianchini S, Tonon D. SBV regularity for Hamilton-Jacobi equations with Hamiltonian depending on (t,x). Siam Journal on Mathematical Analysis [Internet]. 2012 ;44(3):2179-2203. Available from: http://hdl.handle.net/20.500.11767/14066
Bianchini S, De Lellis C, Robyr R. SBV regularity for Hamilton-Jacobi equations in R^n. Arch. Rational Mech. Anal. 200 (2011) 1003-1021 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4911
Bianchini S, Caravenna L. SBV regularity for genuinely nonlinear, strictly hyperbolic systems of conservation laws in one space dimension. Communications in Mathematical Physics 313 (2012) 1-33 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/4091
Caldiroli P, Musina R. S^2 type parametric surfaces with prescribed mean curvature and minimal energy. In: Nonlinear equations : methods, models and applications (Bergamo, 2001) / Daniela Lupo, Carlo D. Pagani, Bernhard Ruf, editors. - Basel : Birkhäuser, 2003. - (Progress in nonlinear differential equations and their applications; 54). - p. 61-77. Nonlinear equations : methods, models and applications (Bergamo, 2001) / Daniela Lupo, Carlo D. Pagani, Bernhard Ruf, editors. - Basel : Birkhäuser, 2003. - (Progress in nonlinear differential equations and their applications; 54). - p. 61-77. Birkhauser; 2001. Available from: http://hdl.handle.net/1963/1605
R
Correggi M, Dell'Antonio G. Rotating Singular Perturbations of the Laplacian. Ann. Henri Poincare 5 (2004) 773-808 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2945
Musina R. The role of the spectrum of the Laplace operator on \\\\S2 in the H-bubble problem. J. Anal. Math. 94 (2004) 265-291 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2894
Michelangeli A. Role of scaling limits in the rigorous analysis of Bose-Einstein condensation. J. Math. Phys. 48 (2007) 102102 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1984
Arroyo M, DeSimone A, Heltai L. The role of membrane viscosity in the dynamics of fluid membranes.; 2010. Available from: http://hdl.handle.net/1963/3930
Bertola M, El G, Tovbis A. Rogue waves in multiphase solutions of the focusing nonlinear Schrödinger equation. Proc. A. [Internet]. 2016 ;472:20160340, 12. Available from: http://dx.doi.org/10.1098/rspa.2016.0340
Agrachev AA, Baryshnikov Y, Liberzon D. On robust Lie-algebraic stability conditions for switched linear systems. Systems and Control Letters. Volume 61, Issue 2, February 2012, Pages 347-353 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6455
Noselli G, DeSimone A. A robotic crawler exploiting directional frictional interactions: experiments, numerics, and derivation of a reduced model. Proceedings of the Royal Society A 470, 20140333 (2014). 2014 .
Lazzaroni G, Palombaro M, Schlomerkemper A. Rigidity of three-dimensional lattices and dimension reduction in heterogeneous nanowires. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/7494
Bertola M, Cafasso M. Riemann–Hilbert approach to multi-time processes: The Airy and the Pearcey cases. Physica D: Nonlinear Phenomena [Internet]. 2012 ;241:2237 - 2245. Available from: http://www.sciencedirect.com/science/article/pii/S0167278912000115
Fantechi B, Göttsche L. Riemann-Roch theorems and elliptic genus for virtually smooth schemes. Geom. Topol. 14 (2010) 83-115 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3888
Guzzetti D. A Review on The Sixth Painlevé Equation. [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6525
Guzzetti D. A Review of the Sixth Painlevé Equation. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34658
Arroyo M, Heltai L, Millán D, DeSimone A. Reverse engineering the euglenoid movement. Proceedings of the National Academy of Sciences of the United States of America. Volume 109, Issue 44, 30 October 2012, Pages 17874-17879 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6444
Tealdi L, Bellettini G, Paolini M. Results on the minimization of the Dirichlet functional among semicartesian parametrizations.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34488
Boscain U, Charlot G. Resonance of minimizers for n-level quantum systems with an arbitrary cost. ESAIM COCV 10 (2004) 593-614 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2910
Garrione M. Resonance at the first eigenvalue for first-order systems in the plane: vanishing Hamiltonians and the Landesman-Lazer condition. Differential Integral Equations [Internet]. 2012 ;25:505–526. Available from: https://projecteuclid.org:443/euclid.die/1356012676

Pages

Sign in